# SDR UALA2009120403750

- Difficulty date: December 4, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 32,690 hours, 4,029 cycles
- Engine: Pwa PW40903
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 11511007
- Part serial: 027C0311
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK R EICAS MSG ON TAXI OUT.  RAN CHECKLIST.  PACK R EICAS CYCLES ON AND OFF.  REPLACED RT AIR SUPPLY CABIN PRESSURE CONTROLLER.  SOFTWARE CONFIGURATION VERIFIED CORRECT.  TEST IN MAT PASSED.
